MathSciNet Relay Station
MathSciNet bibliographic data
MR1163423 54D30 (06D99 18B30)
Pultr, A.; Tozzi, A. Notes on Kuratowski-Mrówka theorems in point-free context. Cahiers Topologie Géom. Différentielle Catég. 33 (1992), no. 1, 3–14.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement